# SDR CALA9900467

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 991158221
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - FORWARD SERVICE DOOR NR 4 BEAM IS CRACKED AT FORWARD END 1.5 INCH.  INSTALLED NEW BEAM PER SRM 51-30-2 AND 51-30-1.  (M)
